# SDR C2XA03TY044

- Difficulty date: April 2, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 4,140 hours, 3,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1-C INSPECTION THE RAMP ANGLE IN THE CENTER GALLEY AREA WAS FOUND CORRODED. MAINT. R & R THE RAMP ANGLE IAW 51-40-02.ALL WAS C/W AND WILL BE REL. UPON COMPLETION OF ALL WORK.
